# SDR MASA2010111601279

- Difficulty date: November 13, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 28,712 hours, 28,772 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANTI SKID OUTBOARD CAUTION ON LANDING.  MX REPLACED NR 4 WHEEL SPEED TRANSDUCER CONNECTOR AND REPAIRED WIRING, OP GOOD.
